Bak groups and equivariant surgery II

Masaharu Morimoto

Research output: Contribution to journalArticlepeer-review

11 Citations (Scopus)


The previous paper showed that the G-surgery obstructions of G-normal maps lie in the Bak groups. That paper remarked that in even-dimensional cases, the G-surgery obstruction is invariant under suitable cobordisms. This paper presents cobordism invariance theorems for the G-surgery obstruction not only in even-dimensional cases but also in odd-dimensional ones. We prove Theorems B-D by detaching equivariant issues from the singular sets and then by using arguments of C. T. C. Wall in ordinary surgery theory. We still need, however, to argue carefully, especially in the odd-dimensional cases. Actually, this paper contains details which are skipped over in Wall's work.

Original languageEnglish
Pages (from-to)505-521
Number of pages17
Issue number6
Publication statusPublished - Nov 1990
Externally publishedYes


  • Bak groups
  • cobordism invariance
  • surgery obstructions

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'Bak groups and equivariant surgery II'. Together they form a unique fingerprint.

Cite this